Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


should I continue takeing my meds
Oct 17, 2006

Doc im 24yr old single father. I have been postive for almost 4 yrs I have taken truvada,sustevia for almost a year off and on. Do to the fact I hAVE TO TAKE CARE OF MY DAUGHTER AND WORK I have found it very hard to take meds and live a normal life.what should I do.IS THERE ANYTHING I CAN DO OTHER THAN MEDS LIKE HERBAL. PLEASE HELP ME.

Response from Dr. Wohl

Truvada and Sustiva are taken once a day before bed. What is it about the regimen that makes it hard for you to take care of your child and/or work? Is it the side effects of the medications? The cost?

If it is side effects, you need to change to something else that will work against your virus and be easy for you to take.

Herbals will not work.

Tell us more about what it is that is getting in the way and I can try to give you a more specific answer. Also, talk to your doctor aboyt the problems you are having with your meds.

DW



Previous
Medication Changes
Next
Dosage timing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement